Sum of Lyapunov exponents of the Hodge bundle with respect to the Teichmüller geodesic flow
Publications Mathématiques de l'IHÉS, Tome 120 (2014), pp. 207-333.
DOI : https://doi.org/10.1007/s10240-013-0060-3
MANUSCRIPT : 60
PUBLISHER-ID : s10240-013-0060-3
Mots clés : Modulus Space, Vector Bundle, Lyapunov Exponent, Quadratic Differential, Closed Geodesic
@article{PMIHES_2014__120__207_0,
     author = {Eskin, Alex and Kontsevich, Maxim and Zorich, Anton},
     title = {Sum of {Lyapunov} exponents of the {Hodge} bundle with respect to the {Teichm\"uller} geodesic flow},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {207--333},
     publisher = {Springer Berlin Heidelberg},
     address = {Berlin/Heidelberg},
     volume = {120},
     year = {2014},
     doi = {10.1007/s10240-013-0060-3},
     zbl = {1305.32007},
     mrnumber = {3270590},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1007/s10240-013-0060-3/}
}
TY  - JOUR
AU  - Eskin, Alex
AU  - Kontsevich, Maxim
AU  - Zorich, Anton
TI  - Sum of Lyapunov exponents of the Hodge bundle with respect to the Teichmüller geodesic flow
JO  - Publications Mathématiques de l'IHÉS
PY  - 2014
DA  - 2014///
SP  - 207
EP  - 333
VL  - 120
PB  - Springer Berlin Heidelberg
PP  - Berlin/Heidelberg
UR  - http://archive.numdam.org/articles/10.1007/s10240-013-0060-3/
UR  - https://zbmath.org/?q=an%3A1305.32007
UR  - https://www.ams.org/mathscinet-getitem?mr=3270590
UR  - https://doi.org/10.1007/s10240-013-0060-3
DO  - 10.1007/s10240-013-0060-3
LA  - en
ID  - PMIHES_2014__120__207_0
ER  - 
Eskin, Alex; Kontsevich, Maxim; Zorich, Anton. Sum of Lyapunov exponents of the Hodge bundle with respect to the Teichmüller geodesic flow. Publications Mathématiques de l'IHÉS, Tome 120 (2014), pp. 207-333. doi : 10.1007/s10240-013-0060-3. http://archive.numdam.org/articles/10.1007/s10240-013-0060-3/

[AtEZ] J. Athreya, A. Eskin, and A. Zorich, Right-angled billiards and volumes of moduli spaces of quadratic differentials on 𝐂P 1 , pp. 1–55, | arXiv:1212.1660

[Au1] D. Aulicino, Teichmüller discs with completely degenerate Kontsevich-Zorich spectrum, | arXiv:1205.2359

[Au2] D. Aulicino, Affine invariant submanifolds with completely degenerate Kontsevich-Zorich spectrum, | arXiv:1302.0913

[AvVi] Avila, A.; Viana, M. Simplicity of Lyapunov spectra: proof of the Zorich–Kontsevich conjecture, Acta Math., Volume 198 (2007), pp. 1-56 | Article | Zbl 1143.37001

[AvMaY1] Avila, A.; Matheus Santos, C.; Yoccoz, J.-C. SL-invariant probability measures on the moduli spaces of translation surfaces are regular, Geom. Funct. Anal. (2013)

[AvMaY2] A. Avila, C. Matheus Santos, and J.-C. Yoccoz, Work in progress.

[Ba1] Bainbridge, M. Euler characteristics of Teichmüller curves in genus two, Geom. Topol., Volume 11 (2007), pp. 1887-2073 | Article | Zbl 1131.32007

[Ba2] Bainbridge, M. Billiards in L-shaped tables with barriers, Geom. Funct. Anal., Volume 20 (2010), pp. 299-356 | Article | Zbl 1213.37062

[BeKzh] Belavin, A. A.; Knizhnik, V. G. Algebraic geometry and the geometry of quantum strings, Phys. Lett. B, Volume 168 (1986), pp. 201-206 | Article | Zbl 0693.58043

[Br] Bers, L. Spaces of degenerating Riemann surfaces, Discontinuous Groups and Riemann Surfaces, Proc. Conf. (1974), pp. 43-55 | Zbl 0294.32016

[BiBo] Bismut, J.-M.; Bost, J.-B. Fibrés déterminants, métriques de Quillen et dégénérescence des courbes, Acta Math., Volume 165 (1990), pp. 1-103 | Article | Zbl 0709.32019

[BiGiSo1] Bismut, J.-M.; Gillet, H.; Soulé, C. Analytic torsion and holomorphic determinant bundles. I. Bott-Chern forms and analytic torsion, Commun. Math. Phys., Volume 115 (1988), pp. 49-78 | Article | Zbl 0651.32017

[BiGiSo2] Bismut, J.-M.; Gillet, H.; Soulé, C. Analytic torsion and holomorphic determinant bundles. II. Direct images and Bott–Chern forms, Commun. Math. Phys., Volume 115 (1988), pp. 79-126 | Article | Zbl 0651.32017

[BiGiSo3] Bismut, J.-M.; Gillet, H.; Soulé, C. Analytic torsion and holomorphic determinant bundles. III. Quillen metrics and holomorphic determinants, Commun. Math. Phys., Volume 115 (1988), pp. 301-351 | Article | Zbl 0651.32017

[BwMö] Bouw, I.; Möller, M. Teichmüller curves, triangle groups, and Lyapunov exponents, Ann. Math., Volume 172 (2010), pp. 139-185 | Article | Zbl 1203.37049

[CaWn] Calta, K.; Wortman, K. On unipotent flows in (1,1), Ergod. Theory Dyn. Syst., Volume 30 (2010), pp. 379-398 | Article | Zbl 1201.37036

[Ch] Chen, D. Square-tiled surfaces and rigid curves on moduli spaces, Adv. Math., Volume 228 (2011), pp. 1135-1162 | Article | Zbl 1227.14030

[ChMö] Chen, D.; Möller, M. Non-varying sums of Lyapunov exponents of Abelian differentials in low genus, Geom. Topol., Volume 16 (2012), pp. 2427-2479 | Article | Zbl 1266.14018

[EM] Eskin, A.; Masur, H. Asymptotic formulas on flat surfaces, Ergod. Theory Dyn. Syst., Volume 21 (2001), pp. 443-478 | Article | Zbl 1096.37501

[EMz] A. Eskin and M. Mirzakhani, Invariant and stationary measures for the SL(2,𝐑) action on moduli space, | arXiv:1302.3320

[EO] Eskin, A.; Okounkov, A. Asymptotics of number of branched coverings of a torus and volumes of moduli spaces of holomorphic differentials, Invent. Math., Volume 145 (2001), pp. 59-104 | Article | Zbl 1019.32014

[EMSl] Eskin, A.; Masur, H.; Schmoll, M. Billiards in rectangles with barriers, Duke Math. J., Volume 118 (2003), pp. 427-463 | Article | Zbl 1038.37031

[EMZ] Eskin, A.; Masur, H.; Zorich, A. Moduli spaces of Abelian differentials: the principal boundary, counting problems and the Siegel–Veech constants, Publ. Math. IHÉS, Volume 97 (2003), pp. 61-179 | Article | Numdam | Zbl 1037.32013

[EMfMr] Eskin, A.; Marklof, J.; Morris, D. Unipotent flows on the space of branched covers of Veech surfaces, Ergod. Theory Dyn. Syst., Volume 26 (2006), pp. 129-162 | Article | Zbl 1085.37021

[EOPa] Eskin, A.; Okounkov, A.; Pandharipande, R. The theta characteristic of a branched covering, Adv. Math., Volume 217 (2008), pp. 873-888 | Article | Zbl 1157.14014

[EKZ] Eskin, A.; Kontsevich, M.; Zorich, A. Lyapunov spectrum of square-tiled cyclic covers, J. Mod. Dyn., Volume 5 (2011), pp. 319-353 | Article | Zbl 1254.32019

[EMzRf] A. Eskin, M. Mirzakhani, and K. Rafi, Counting closed geodesics in strata, | arXiv:1206.5574

[EMzMh] A. Eskin, M. Mirzakhani, and A. Mohammadi, Isolation, equidistribution, and orbit closures for the SL(2,𝐑) action on moduli space, | arXiv:1305.3015

[Fay] Fay, J. Kernel functions, analytic torsion, and moduli spaces, Memoirs of the AMS (1992) | Zbl 0777.32011

[Fo1] Forni, G. Deviation of ergodic averages for area-preserving flows on surfaces of higher genus, Ann. Math., Volume 155 (2002), pp. 1-103 | Article | Zbl 1034.37003

[Fo2] Forni, G. On the Lyapunov exponents of the Kontsevich-Zorich cocycle, Handbook of Dynamical Systems (2006), pp. 549-580 | Zbl 1130.37302

[Fo3] Forni, G. A geometric criterion for the non-uniform hyperbolicity of the Kontsevich–Zorich cocycle, J. Mod. Dyn., Volume 5 (2011), pp. 355-395 | Article | Zbl 1238.30031

[FoMa] G. Forni and C. Matheus, An example of a Teichmüller disk in genus 4 with degenerate Kontsevich–Zorich spectrum, pp. 1–8, | arXiv:0810.0023

[FoMaZ1] Forni, G.; Matheus, C.; Zorich, A. Square-tiled cyclic covers, J. Mod. Dyn., Volume 5 (2011), pp. 285-318 | Zbl 1276.37021

[FoMaZ2] Forni, G.; Matheus, C.; Zorich, A. Lyapunov spectra of covariantly constant subbundles of the Hodge bundle, Ergod. Theory Dyn. Syst. (2012)

[FoMaZ3] G. Forni, C. Matheus, and A. Zorich, Zero Lyapunov exponents of the Hodge bundle, Comment Math. Helv. | arXiv:1201.6075

[GriHt1] J. Grivaux and P. Hubert, Exposants de Lyapunov du flot de Teichmüller (d’après Eskin–Kontsevich–Zorich). Séminaire Nicolas Bourbaki, Octobre 2012, Astérisque, to appear.

[GriHt2] J. Grivaux and P. Hubert, Loci in strata of meromorphic differentials with fully degenerate Lyapunov spectrum, | arXiv:1307.3481 | Zbl 1302.30056

[GruKr] Grushevsky, S.; Krichever, I. The universal Whitham hierarchy and geometry of the moduli space of pointed Riemann surfaces, Surveys in Differential Geometry, vol. XIV. Geometry of Riemann Surfaces and Their Moduli Spaces (2009), pp. 111-129 | Zbl 1213.14055

[GuJu] Gutkin, E.; Judge, C. Affine mappings of translation surfaces: geometry and arithmetic, Duke Math. J., Volume 103 (2000), pp. 191-213 | Article | Zbl 0965.30019

[Hb] J. Hubbard, Teichmüller theory and applications to geometry, topology, and dynamics, Teichmüller theory, vol. 1. With contributions by Adrien Douady, William Dunbar, Roland Roeder, Sylvain Bonnot, David Brown, Allen Hatcher, Chris Hruska and Sudeb Mitra. With forewords by William Thurston and Clifford Earle. Matrix Editions, Ithaca, 2006. | Zbl 1102.30001

[HtLe] Hubert, P.; Lelièvre, S. Prime arithmetic Teichmüller discs in (2), Isr. J. Math., Volume 151 (2006), pp. 281-321 | Article | Zbl 1138.37016

[JoLu] Jorgenson, J.; Lundelius, R. Continuity of relative hyperbolic spectral theory through metric degeneration, Duke Math. J., Volume 84 (1996), pp. 47-81 | Article | Zbl 0872.58062

[KhHb] S. Koch and J. Hubbard, An analytic construction of the Deligne-Mumford compactification of the moduli space of curves, J. Differ. Geom. | arXiv:1301.0062

[Kk1] Kokotov, A. On the asymptotics of determinant of Laplacian at the principal boundary of the principal stratum of the moduli space of Abelian differentials, Trans. Am. Math. Soc., Volume 364 (2012), pp. 5645-5671 | Article | Zbl 1353.30039

[Kk2] Kokotov, A. Polyhedral surfaces and determinant of Laplacian, Proc. Am. Math. Soc., Volume 141 (2013), pp. 725-735 | Article | Zbl 1266.58016

[KkKt1] Kokotov, A.; Korotkin, D. Tau-functions on spaces of Abelian and quadratic differentials and determinants of Laplacians in Strebel metrics of finite volume, Preprint MPI Leipzig, Volume 46 (2004), pp. 1-48

[KkKt2] Kokotov, A.; Korotkin, D. Bergman tau-function: from random matrices and Frobenius manifolds to spaces of quadratic differentials, J. Phys. A, Volume 39 (2006), pp. 8997-9013 | Article | Zbl 1103.32006

[KkKt3] Kokotov, A.; Korotkin, D. Tau-functions on spaces of Abelian differentials and higher genus generalization of Ray-Singer formula, J. Differ. Geom., Volume 82 (2009), pp. 35-100 | Zbl 1175.30041

[K] Kontsevich, M. Lyapunov exponents and Hodge theory, The Mathematical Beauty of Physics, Saclay, 1996 (in Honor of C. Itzykson) (1997), pp. 318-332 | Zbl 1058.37508

[KZ1] M. Kontsevich and A. Zorich, Lyapunov exponents and Hodge theory, Preprint IHES M/97/13, pp. 1–16, | arXiv:hep-th/9701164

[KZ2] Kontsevich, M.; Zorich, A. Connected components of the moduli spaces of Abelian differentials, Invent. Math., Volume 153 (2003), pp. 631-678 | Article | Zbl 1087.32010

[KtZg] Korotkin, D.; Zograf, P. Tau function and moduli of differentials, Math. Res. Lett., Volume 18 (2011), pp. 447-458 | Article | Zbl 1246.32014

[Kn] R. Krikorian, Déviations de moyennes ergodiques, flots de Teichmüller et cocycle de Kontsevich-Zorich (d’après Forni, Kontsevich, Zorich). Séminaire Bourbaki. Vol. 2003/2004. Astérisque, 299 (2005), Exp. No. 927, vii, 59–93. | Numdam | Zbl 1094.37021

[La1] Lanneau, E. Hyperelliptic components of the moduli spaces of quadratic differentials with prescribed singularities, Comment. Math. Helv., Volume 79 (2004), pp. 471-501 | Article | Zbl 1054.32007

[La2] Lanneau, E. Connected components of the moduli spaces of quadratic differentials, Ann. Sci. Éc. Norm. Super., Volume 41 (2008), pp. 1-56 | Numdam | Zbl 1161.30033

[Le] Lelièvre, S. Siegel-Veech constants in (2), Geom. Topol., Volume 10 (2006), pp. 1157-1172 | Article | Zbl 1131.30017

[Lu] Lundelius, R. Asymptotics of the determinant of the Laplacian on hyperbolic surfaces of finite volume, Duke Math. J., Volume 71 (1993), pp. 211-242 | Article | Zbl 0790.58044

[Mk] Maskit, B. Comparison of hyperbolic and extremal lengths, Ann. Acad. Sci. Fenn., Volume 10 (1985), pp. 381-386 | Article | Zbl 0587.30043

[M1] Masur, H. The extension of the Weil–Peterson metric to the boundary of Teichmüller space, Duke Math. J., Volume 43 (1976), pp. 623-635 | Article | Zbl 0358.32017

[M2] Masur, H. Interval exchange transformations and measured foliations, Ann. Math., Volume 115 (1982), pp. 169-200 | Article | Zbl 0497.28012

[MSm] Masur, H.; Smillie, J. Quadratic differentials with prescribed singularities and pseudo-Anosov diffeomorphisms, Comment. Math. Helv., Volume 68 (1993), pp. 289-307 | Zbl 0792.30030

[MZ] Masur, H.; Zorich, A. Multiple saddle connections on flat surfaces and principal boundary of the moduli spaces of quadratic differentials, Geom. Funct. Anal., Volume 18 (2008), pp. 919-987 | Article | Zbl 1169.30017

[Ma] Matheus Santos, C. Appendix to the paper of G. Forni, a geometric criterion for the nonuniform hyperbolicity of the Kontsevich–Zorich cocycle, J. Mod. Dyn., Volume 4 (2010), pp. 453-486 | Article | Zbl 1220.37004

[MaY] Matheus Santos, C.; Yoccoz, J.-C. The action of the affine diffeomorphisms on the relative homology group of certain exceptionally symmetric origamis, J. Mod. Dyn., Volume 5 (2011), pp. 386-395 | Zbl 1220.37004

[MaYZm] C. Matheus Santos, J.-C. Yoccoz, and D. Zmiaikou, Homology of origamis with symmetries, to appear in Ann. Inst. Fourier, 64 (2014), | arXiv:1207.2423 | Numdam

[McITa] McIntyre, A.; Takhtajan, L. Holomorphic factorization of determinants of Laplacians on Riemann surfaces and a higher genus generalization of Kronecker’s first limit formula, Geom. Funct. Anal., Volume 16 (2006), pp. 1291-1323 | Article | Zbl 1110.58026

[McM] McMullen, C. Dynamics of SL(2,𝐑) over moduli space in genus two, Ann. Math., Volume 165 (2007), pp. 397-456 | Article | Zbl 1131.14027

[Min] Minsky, Y. Harmonic maps, length, and energy in Teichmüller space, J. Differ. Geom., Volume 35 (1992), pp. 151-217 | Zbl 0763.53042

[Mö] Möller, M. Shimura- and Teichmüller curves, J. Mod. Dyn., Volume 5 (2011), pp. 1-32 | Article | Zbl 1221.14033

[OsPhSk] Osgood, B.; Phillips, R.; Sarnak, P. Extremals of determinants of Laplacians, J. Funct. Anal., Volume 80 (1988), pp. 148-211 | Article | Zbl 0653.53022

[Pe] Peters, C. A criterion for flatness of Hodge bundles over curves and geometric applications, Math. Ann., Volume 268 (1984), pp. 1-20 | Article | Zbl 0548.14004

[Po1] Polyakov, A. Quantum geometry of bosonic strings, Phys. Lett. B, Volume 103 (1981), pp. 207-210 | Article

[Po2] Polyakov, A. Quantum geometry of fermionic strings, Phys. Lett. B, Volume 103 (1981), pp. 211-213 | Article

[Q] Quillen, D. Determinants of Cauchy-Riemann operators over a Riemann surface, Funct. Anal. Appl., Volume 19 (1985), pp. 31-34 | Article | Zbl 0603.32016

[Rf1] Rafi, K. A characterization of short curves of a Teichmüller geodesic, Geom. Topol., Volume 9 (2005), pp. 179-202 | Article | Zbl 1082.30037

[Rf2] Rafi, K. Thick-thin decomposition for quadratic differentials, Math. Res. Lett., Volume 14 (2007), pp. 333-341 | Article | Zbl 1173.30031

[Rf3] K. Rafi, Hyperbolicity in Teichmüller space, | arXiv:1011.6004

[RySi] Ray, D.; Singer, I. Analytic torsion for complex manifolds, Ann. Math., Volume 98 (1973), pp. 154-177 | Article | Zbl 0267.32014

[Sm] J. Smillie, in preparation.

[So] C. Soulé, Lectures on Arakelov geometry. With the collaboration of D. Abramovich, J.-F. Burnol and J. Kramer. Cambridge Studies in Advanced Mathematics, vol. 33, Cambridge University Press, Cambridge, 1992. | Zbl 0812.14015

[TaZg] Takhtadzhyan, L. A.; Zograf, P. G. The geometry of moduli spaces of vector bundles over a Riemann surface, Izv. Akad. Nauk SSSR, Ser. Mat., Volume 53 (1989), pp. 753-770 | Zbl 0689.53037

[Tr] Treviño, R. On the non-uniform hyperbolicity of the Kontsevich-Zorich cocycle for quadratic differentials, Geom. Dedic., Volume 163 (2013), pp. 311-338 | Article | Zbl 1271.32016

[Ve1] Veech, W. Gauss measures for transformations on the space of interval exchange maps, Ann. Math., Volume 115 (1982), pp. 201-242 | Article | Zbl 0486.28014

[Ve2] Veech, W. Teichmüller curves in moduli space, Eisenstein series and an application to triangular billiards, Invent. Math., Volume 97 (1989), pp. 553-583 | Article | Zbl 0676.32006

[Ve3] Veech, W. A. Siegel measures, Ann. Math., Volume 148 (1998), pp. 895-944 | Article | Zbl 0922.22003

[Vb] Vorobets, Ya. Periodic geodesics on generic translation surfaces, Algebraic and Topological Dynamics (2005), pp. 205-258 | Zbl 1130.37015

[Wo1] Wolpert, S. Asymptotics of the spectrum and the Selberg zeta function on the space of Riemann surfaces, Commun. Math. Phys., Volume 112 (1987), pp. 283-315 | Article | Zbl 0629.58029

[Wo2] Wolpert, S. The hyperbolic metric and the geometry of the universal curve, J. Differ. Geom., Volume 31 (1990), pp. 417-472 | Zbl 0698.53002

[Wo3] Wolpert, S. Geometry of the Weil–Petersson completion of Teichmüller space, Surveys in Differential Geometry (2003), pp. 357-393 | Zbl 1049.32020

[Wr1] Wright, A. Schwarz triangle mappings and Teichmüller curves: Abelian square-tiled surfaces, J. Mod. Dyn., Volume 6 (2012), pp. 405-426 | Article | Zbl 1254.32021

[Wr2] Wright, A. Schwarz triangle mappings and Teichmüller curves: the Veech–Ward–Bouw–Möller curves, Geom. Funct. Anal., Volume 23 (2013), pp. 776-809 | Article | Zbl 1267.30099

[Z] Zorich, A. Square tiled surfaces and Teichmüller volumes of the moduli spaces of Abelian differentials, Rigidity in Dynamics and Geometry. Contributions from the Programme Ergodic Theory, Geometric Rigidity and Number Theory (2002), pp. 459-471 | Zbl 1038.37015

Cité par Sources :